# SDR REXA2015080800776

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 18,756 hours, 11,672 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hook And Loop
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WINDOW HANDLE HINGED COVERS AT SEATS 12D & 13D NEED VELCRO APPLIED.  APPLIED NEW VELCRO IAW AMM 51-22-61.
